Journal of Applied Mathematics

Extended Mapping Method and Its Applications to Nonlinear Evolution Equations

J. F. Alzaidy

Full-text: Open access

Abstract

We use extended mapping method and auxiliary equation method for finding new periodic wave solutions of nonlinear evolution equations in mathematical physics, and we obtain some new periodic wave solution for the Boussinesq system and the coupled KdV equations. This method is more powerful and will be used in further works to establish more entirely new solutions for other kinds of nonlinear partial differential equations arising in mathematical physics.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 597983, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495284

Digital Object Identifier
doi:10.1155/2012/597983

Mathematical Reviews number (MathSciNet)
MR2965722

Zentralblatt MATH identifier
1255.35189

Citation

Alzaidy, J. F. Extended Mapping Method and Its Applications to Nonlinear Evolution Equations. J. Appl. Math. 2012 (2012), Article ID 597983, 14 pages. doi:10.1155/2012/597983. https://projecteuclid.org/euclid.jam/1355495284


Export citation